# SDR DL72S972497

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT CABIN FLASHLIGHT RED LIGHT NOT FLASHING.  REPLACED BATTERY PACK.
